# SDR USA2008F00038

- Difficulty date: September 27, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MX REPORTED THE SEAT EMERGENCY LIGHT AT ROW 4, LT SIDE, INOPERATIVE.  MX REPAIRED WIRING BENEATH ROW4, LT SIDE.  OPS CHECK GOOD.
